Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Constant bleeding after periods, thick mucous, gained weight. Due to thyroid problems?

I had my period on the 27/30 Sept. to the 4th of Oct. On the 8th of Oct. I had a lot of cramps and even diarrhea and each time I went to the toilet I had bleeding . It was not a lot, I could only see it when I cleaned with the paper but still it was there every time. As of today (23rd October) I m still bleeding and each week it has been more and more and not just in the paper anymore. It also comes with mucus on it, just like in a period, only more liquid, it seems. The mucus falls more easily than when I m on my period. I ve always had irregular periods (3/5 months delayed, more or less). I m 20 years old now and never had sexual intercourse. I gained a lot of weight last year and I lost it by now, since May/June my period has been regular, which was something new to me as I ve never had so many months together with regular periods. However, I missed my September period, I believe due to my nervous system , as I was under a lot of stress . Then I had my October period and this happened. Also, my mother has thyroid problems. Could this be thyroid related too? Thanks in advance!
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description, there is possibility of some hormonal imbalance.
That can be due to causes like:
- Stress and strain
-Systemic causes like poly cystic ovary disease
-Lifestyle modifications
-Thyroid hormonal abnormalities
As you are having continuous spotting, better to consult gynecologist once get examined,and go for ultrasound to find out the exact cause for the problem and take treatment accordingly.
Take care.
Answered: Fri, 13 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor